ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i9.20
pages 25-37

Investigation of Uniform by Delay Stability of Nontrivial Equilibrium Point of One Population Model

Bedrik Puzha
Brno University of Technology, Brno
Denis Ya. Khusainov
Kiev National Taras Shevchenko University, Kiev
Veronika Novotna
Brno University of Technology, Brno
Andrey V. Shatyrko
Kiev National Taras Shevchenko University, Ukraine

要約

Consideration was given to a mathematical model of population dynamics in the form of a system of two differential equations with a time delay argument and a quadratic right-hand side. The corresponding system without delay was preliminary studied and its phase portrait was constructed. The effect of delay on the qualitative behavior of solutions was considered. Using the Lyapunov direct method there was studied the stability of nonzero stationary equilibrium state. The results are formulated in the form of matrix algebraic inequalities.

参考

  1. Volterra V., Mathematical theory of struggle for existence [Russian translation], Nauka, Moscosw, 1976.

  2. Smith J. Maynard, Models in ecology, University Press, Cambridge, 1974.

  3. Gopalsamy K., Stability and oscillations in delay differential equations of population dynamics, Kluver Academic Publ., Dortrecht, Boston, London, 1992.

  4. El’sgol’ts L.E., Norkin S.B., Introduction to the theory of the differential equations with deviating argument, Academic Press, New York, 1973.

  5. Hale J., Theory of functional differential equations, Springer-Verlag, New York, 1977.

  6. Demidovich B.P., Lectures on mathematical theory of motion stability [in Russian], Nauka, Moscow, 1967.

  7. Khusainov D.Ya., Shatyrko A.V., Lyapunov functions method in studying stability of differential- functional systems [in Russian], Izdatelstvo KGU, Kiev, 1997.

  8. Davidov V., Khusainov D., Stability investigation of quadratic systems with delay, Journal of Applied Mathematics and Analysis, 2000, 13, No. 1, 85–92.

  9. Martynyuk A.A., Khusainov D.Ya., Chernienko V.A., Constructive estimation of Lyapunov function for the systems with quadratic right nonlinearity, Prikladnaya mekhanika, 2018, 54, No. 3, 114–126.


Articles with similar content:

On One Problem of Approach for Damped Oscillations
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Greta Ts. Chikrii
On the Construction of a General Solution for Initial Boundary Value Problems and Observation and Terminal Control Problems for Systems with Distributed Parameters
Telecommunications and Radio Engineering, Vol.54, 2000, issue 5-6
Vladimir Antonovich Stoyan, Nikolay Fedorovich Kirichenko
Necessary Conditions of Optimality of the First and Second Order in a Stepwise Optimal Control Problem with Discrete-Continuous System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Rashad Ogtay oglu Mastaliyev
The Method of Main Coordinate in the Theory of Parametric Synthesis of the Linear Stabilized Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Tatyana Ye. Aleksandrova , Yevgeniy Ye. Aleksandrov
Algorithm for Solving the Discrete Periodic Riccati Equation
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Vladimir B. Larin